# SDR PIDA20050197

- Difficulty date: December 3, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 41,176 hours, 32,454 cycles
- Engine: Pwa JT8D15A
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED MOUNT PLATE DUE TO NO POWER AT LIGHT RECEPTACLE IN MOUNT PLATE.  LIGHT OPS CHECKS OK.
